# SDR CA000209048

- Difficulty date: December 29, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,177 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED PASSENGER DOOR WARNING MESSAGE SHORTLY AFTER TAKE OFF, A/C RETURNED TO CHIGAGO. CLEANED SENSORS AND BITE CHECK CARRIED OUT OK.
